# SDR AALA20021277

- Difficulty date: August 23, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK AROUND FASTENER HOLE UNDER FLOORBOARD SUPPORT STATION 170-200.  REMOVED CRACK DAMAGE.  INSTALLED REPAIR PER SRM 53-01 FIG 4.  (M)
